# SDR REXA2022020700181

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 32,257 hours, 22,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: M610619017
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY HARD TO GET IT TO GO DOWN ONCE OPENED. HAD TO BE PULLED DOWN BY GROUND PERSONNEL. ONCE DOWN ON THE GROUND, DOOR BEGAN TO RETRACT UP AGAIN ON ITS OWN AND BUMPED LOWER PART OF JET BRIDGE. DEFERRED IAW MEL 52-11-1A MAINTENANCE PROCEDURES C/W, MOC NOTIFIED 96211, PLACARD INSTALLED. ENTERED INTO MM02. /// R/R DOOR SWITCH IAW ESPM 20-45-03, P/N ON/OFF M6106-19-017. OPS CHECK GOOD. PLACARD REMOVED. MM02 UPDATED. MOC 101589 NOTIFIED.THIS CLEARS OUT CONTROL# 3770558-1
